# SDR SPAA0000036

- Difficulty date: December 20, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 737-55-1055, CORROSION WAS FOUND AT THE LOWER AFT LUG BUSHING HOLE COMMON TO THE HORIZONTAL STABILIZER CENTER SECTION REAR SPAR FITTING RIGHT HAND SIDE. REPAIRED BY INCREASING THE DIAMETER OF THE BUSHING HOLE TO 1.540 DIAMETER. REPAIR APPROVAL IS LISTED ON FAA FORM 8110-3 DATED DECEMBER 18, 2000.
